RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kulikov, Alexander Sergeevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 2

Number of views:
This page:710
Abstract pages:902
Full texts:306
References:55
Candidate of physico-mathematical sciences (2009)
Speciality: 05.13.17 (Theoretical foundation for informatics)
Birth date: 25.01.1983
Phone: +79112409485
Fax: 9112409485
E-mail:
Website: http://logic.pdmi.ras.ru/~kulikov
Keywords: combinatorics, algorithms for NP-hard problems, circuit complexity. algorithms, circuit complexity
UDC: 510.52, 519.16, 510.633, 519.178, 519.7

Subject:

Combinatorics, algorithms for NP-hard problems, circuit complexity. algorithms, circuit complexity

   
Main publications:
  1. Alexander Golovnev, Alexander S. Kulikov, Ivan Mihajlin, “Families with Infants: Speeding Up Algorithms for NP-Hard Problems Using FFT”, ACM Transactions on Algorithms, 12:3 (2016)  mathscinet

http://www.mathnet.ru/eng/person33891
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/707258
http://elibrary.ru/author_items.asp?authorid=152576

Publications in Math-Net.Ru
2019
1. Alexander S. Kulikov, Vladimir V. Podolskii, “Computing Majority by Constant Depth Majority Circuits with Low Fan-in Gates”, Theory Comput. Syst., 63:5 (2019),  956–986  mathnet  mathscinet  isi  scopus
2017
2. A. S. Kulikov, V. V. Podolskii, “Computing Majority by Constant Depth Majority Circuits with Low Fan-in Gates”, Leibniz Internat. Proc. in Inform., 66:49 (2017),  1–14  mathnet  scopus
2009
3. A. S. Kulikov, K. Kutskov, “New upper bounds for the problem of maximal satisfiability”, Diskr. Mat., 21:1 (2009),  139–157  mathnet  mathscinet  elib; Discrete Math. Appl., 19:2 (2009), 155–172  scopus
2004
4. A. S. Kulikov, S. S. Fedin, “Automated proofs of upper bounds on the running time of splitting algorithms”, Zap. Nauchn. Sem. POMI, 316 (2004),  111–128  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 134:5 (2006), 2383–2391
2002
5. A. S. Kulikov, S. S. Fedin, “A $2^{|E|/4}$-time Algorithm for MAX-CUT”, Zap. Nauchn. Sem. POMI, 293 (2002),  129–138  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 126:3 (2005), 1200–1204
6. A. S. Kulikov, “An upper bound $O(2^{0.16254n})$ for Exact 3-Satisfiability: a simpler proof”, Zap. Nauchn. Sem. POMI, 293 (2002),  118–128  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 126:3 (2005), 1195–1199

Presentations in Math-Net.Ru
1. Техники уменьшения глубины схем
A. S. Kulikov
Traditional winter session MIAN–POMI devoted to the topic "Mathematical logic"
December 24, 2018 14:50   
2. Схемная сложность: задачи, оценки, методы
A. S. Kulikov
Seminar on Coding Theory
April 18, 2017 19:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020